# SDR C2XA09SH423

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 19,172 hours, 10,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SMOKING RIVETS AT LT FRAME 78.  MAINTENANCE PERFORMED REPAIR ON FRAME 78 STRINGER 6L IAW EC5330-02011.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
